# SDR 2001UALA00753

- Difficulty date: May 2, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 35,795 hours, 5,765 cycles
- Engine: Pwa PW4060
- Engine time: 32,646 hours, 4,880 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Card
- Part number: 285N0028
- Condition: Faulty
- Location: Overheat Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

RT ENG OVHT EICAS MESSAGE.  FOLLOWED FLIGHT MANUAL PROCEDURE, REDUCED THROTTLE, MESSAGE REMAINED.  SHUTDOWN ENGINE.  *S/D*  THE EICAS RT ENG OVHT MSG WITHOUT DISCRETE LIGHT ON WAS CAUSED BY AFOLTS CARD M10274.  THE CARD WAS REPLACED AND SYSTEM CHECKED OK.  SHOP CHECK OF THE CARD CONFIRMED THE FAULT WAS A SHORTED COMPONENT ON THE CARD.
